# SDR N3B2007F00002

- Difficulty date: September 10, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N402BF
- Make and model: Cessna 402B
- Aircraft serial: 402B1076
- Engine: Cont TSIO520EB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 50410015
- Condition: Broken
- Location: Lt Mlg Trunnion
- Part time: 10,616 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN LANDING COLLAPSED ON LANDING.  IT APPEARS THAT BELLCRANK ASSEMBLY, PN 50410015 FAILED DURING EXTENSION CYCLE.  (K)
